mother in law recently passed, coroner's report stated she mixed tramadol, gabapentin and a couple other drugs high doses of tramadol. Her heart was very enlarged. Did she suffer before she passed, just needing to know
Hello, I am very very sorry for your loss. I lost my mother January 20. 2014 and it hurt. I am in the medical profession and there was nothing I could do to save my mom. Ok I would like to tell you the bone cancer was very painful and that's why the high doses of pain medication were taken to try to get out of pain. I believe fully that there was no suffering at the point of death. I believe that that was a more peaceful passing. I hope this puts your mind at ease because it's true and I am a healthcare worker who has seen similar cases
I am so sorry for your loss but knowing bone cancer and how bad it can be and painful.And the Tramadol I believe she had little to no suffering and she is out of pain and at piece.I HAVE TO AGREE with the other 2 post and they really know what they are talking about. Please take care of yourself and know she did not suffer. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2013 • 3 answers
Posted 16 May 2014 • 5 answers
Posted 29 Jul 2017 • 2 answers
I am trying to wean myself off tramadol, I take 350 mg a day and have been taking the drug for over?
Posted 22 Jan 2018 • 1 answer
Posted 19 days ago • 1 answer